# SDR SWAA2021092099839

- Difficulty date: July 31, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-356566 / [01] TOOL USED. PN: MIZ-21C. SN: 769680. DUE DATE: 26-FEB-22; [02] TOOL USED: P/N: NORTEC 600D; S/N210138203; DUE DATE: 05-MAR-22; [03] TOOL USED P/N: NORTEC 600D; S/N210138203; DUE DATE: 05-MAR-22; [04] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02.; [05] JOB COMPLETED AND CERTIFIED AS RII.
